# SDR FDEA201904280951

- Difficulty date: April 29, 2019
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300*
- Aircraft serial: 539
- Aircraft time: 58,429 hours, 27,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON AFT CARGO COMPARTMENT CROSSBEAM AT FR60 BETWEEN -Y805 AND -Y1470 REQUIRES EVALUATION FOR
CONFORMITY THE EXISTING REPAIR ON AFT CARGO COMPARTMENT CROSSBEAM AT FR60 BETWEEN -Y805 AND -Y1470 WAS
EVALUATED AND FOUND NOT IN CONFORMITY WITH CURRENT SRM AND NO PREVIOUS RECORD. REPORTED IT TO FEDEX
ENGINEER AND RENEW THE REPAIR PER A300- 600 SRM53-10-15 FIG207. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE:
STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE
REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100
